Facebook Pixel

Demerol Shot, pain after in leg?

By September 23, 2011 - 7:53pm
Rate This

Hello I asked this question in a post, but figured I would share here as well:
This is about the Demerol shot from the ER. Well, I had one in my right butt (higher into the hip region) about 2-3wks ago for a chronic migraine. After the shot, I felt fantastic other than an overwhelming heat sensation in my chest. I came home and went right to bed - it was late. The next morning, my lower right leg hurt really bad - felt like my muscle was balled up or as if I were working out for hours and hours. That lasted about 5days then it moved to not just my lower leg but also to my upper leg. My upper leg felt dull achy - that lasted about 2 days. Now since then, my entire leg is having shooting pains, my lower back is getting sharp pains shoot across it. My husband said it sounds like she hit a nerve. I'm not too sure what to think anymore.. does this warrant another visit to the ER? I am nervous about doctors anymore as you can tell I have been avoiding them for 2-3wks. LoL. Btw, I'm only 24 years old and female. If you have ANY information about this - (I've looked on the net, with no help) I'm at a loss right now. Beside myself to say the least. Thank you.

Add a Comment1 Comments

HERWriter Guide

Hi WifeyandMommy

Thanks for your post!

We request that our readers only post their question once so that we have time to answer all our readers questions and so that the question is not getting multiple replies on various threads as it takes up too much time and can be a bit confusing for you, too - thanks for your understanding!

I think your husband might be on to something in terms of the shot hitting a muscle that is now causing shooting pains, as well as dull muscle ache. A nerve may have been hit.

A trip to the ER would not be necessary as it's not an emergency, but I definitely think you need to contact your doctor about this. It may or may not be the case but it's worth a visit.

Often, the only think that works is time but there may be another way to stop this pain faster. I'm sorry if this is what may have happened, but we have a flu shot thread where the shots were administered badly and have also ended up causing the same kind of pain. If you like, you can take a glance at it here: http://www.empowher.com/community/ask/it-normal-my-arm-muscle-my-shoulder-hurt-2-weeks-after-flu-shot

Please keep us posted!

September 24, 2011 - 8:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Migraine Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!